# SDR ASOA201001800

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,876 hours, 27,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT TWO CRACKS ON PAX DOOR SIKN UNDER TOP STEP ONE FWD AND AFT. REPAIRED IAW SRM 51-42-06, 51-42-13 AND 51-45-00.
